| Model Number |
DRILL, 2.75MM, .066 CANNULATION |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 26th november 2025, it was reported by an arthrex employee via email that an ar-7000-14, drill, 2.75 mm, 0.066'' cannulation, was being used to drill into the glenoid, the drill hit a steinman pin which had previously been placed by the surgeon, causing the 2.75mm cannulated drill to break into a number of pieces.Several pieces were retrieved but some were stuck lodged in the bone tunnel.X-ray was used to confirm that all fragments were inside the bone tunnel and stable (not loose).This was detected during a latarjet procedure on (b)(6) 2025.The procedure was completed successfully as the screw was inserted into the already drilled bone tunnel where the remaining stable fragments were located.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, including the device coming into contact with another instrument during use.The complaint allegation was confirmed upon review of the customer¿s attached picture, which showed two drills, one of which appeared to be broken at the tip.